# SDR DALA2024070206720

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N902DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62780
- Aircraft time: 18,484 hours, 7,427 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6140434) FA REPORTS A BURNING SMELL IN AFT CABIN ON LANDING RECEIVED VERBAL FROM FA. NO GO ODI STEPS 1-4 C/W FOUND CB FOR OVEN NBR 2 CLOSED AND NOT COLLARED LIKE 1,2 . NO OVENS ONBOARD (654507).C/W NO GO ODI 2127 ALL STEPS GOOD. T/S PER B737 FIM 21-00 TASK 806, NO FAULTS.
